# SDR DALA2023101608488

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 86,527 hours, 28,316 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CORRECTIVE ACTION: SLIDE INDICATOR LIGHT IS INSTALLED CORRECTLY. (0014661)
